# SDR AMTA200400861

- Difficulty date: July 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 47142
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BULLNOSE EMERGENCY LIGHTS AT ROWS 22 AND 26 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AFTER FINDING CONNECTOR ON CHARGER DISCONNECTED IAW AMM 33-51-07-2.  OPS CHECKS NORMAL.  (M)
